Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Abdominal pain, cramps. Taking ciproflaxacin for nephritis. Lupus test shows inflammation. Treatment?

hi i have been experiencing lot of pain in my right abdominal,when this happen my left pain would also pain and cramps . i have been to dr he said it was nephritis , i was put on ciproflaxacin 500mg for two weeks but have gotten no relieve. also i was tested for lupus and he said it wasnt very serious but test results shows that i have inflammation in my body.
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
i feel you should be investigated with an ultrasound and a urine examination.
Answered: Tue, 8 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor